| Model Number |
MMT-723NAS |
| Medical Device Problem Code |
Priming Problem (4040)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin was squirting out during prime process.Customer stated that they were unable to complete reservoir.Customer stated that the drive support cap was normal.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.